Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2010, Article ID 396840, 12 pages
http://dx.doi.org/10.1155/2010/396840
Research Article

On Nonlinear Boundary Value Problems for Functional Difference Equations with -Laplacian

1Department of Mathematics and Computing Science, Changsha University of Science and Technology, Changsha, Hunan 410000, China
2Department of Mathematics, Guangdong University of Business Studies, Guangzhou 510000, China

Received 7 October 2009; Accepted 2 March 2010

Academic Editor: Yong Zhou

Copyright © 2010 Yong Wan and Yuji Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. P. Agarwal, Focal Boundary Value Problems for Differential and Difference Equations, vol. 436 of Mathematics and Its Applications, Kluwer Academic Publishers, Dordrecht, The Netherlands, 1998. View at MathSciNet
  2. R. P. Agarwal, D. O'Regan, and P. J. Y. Wong, Positive Solutions of Differential, Difference and Integral Equations, Kluwer Academic Publishers, Dordrecht, The Netherlands, 1999. View at MathSciNet
  3. G. L. Karakostas, “Triple positive solutions for the ϕ-Laplacian when ϕ is a sup-multiplicative-like function,” Electronic Journal of Differential Equations, no. 69, pp. 1–13, 2004. View at Google Scholar · View at MathSciNet
  4. G. L. Karakostas, “Positive solutions for the Φ-Laplacian when Φ is a sup-multiplicative-like function,” Electronic Journal of Differential Equations, no. 68, pp. 1–12, 2004. View at Google Scholar · View at MathSciNet
  5. Y. Liu, “On Sturm-Liouville boundary value problems for second-order nonlinear functional finite difference equations,” Journal of Computational and Applied Mathematics, vol. 216, no. 2, pp. 523–533, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. K. Deimling, Nonlinear Functional Analysis, Springer, Berlin, Germany, 1985. View at MathSciNet